Alert archive / North Dakota / Frost Advisories in 2016
Frost Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at May 12, 2016, 1:45 PM CDT for 13 counties in North Dakota. It took effect at May 13, 2016, 2:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2016, 1:45 PM CDT (18:45 UTC)
- In effect from
- May 13, 2016, 2:00 AM CDT
- Expired
- May 13, 2016, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 37 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
237 WWUS73 KBIS 121845 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 145 PM CDT THU MAY 12 2016 NDZ001>005-009>013-017-021>023-025-130245- /O.NEW.KBIS.FR.Y.0002.160513T0700Z-160513T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...GARRISON... WASHBURN...UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY... GOODRICH...HARVEY...FESSENDEN...CARRINGTON 145 PM CDT THU MAY 12 2016 /1245 PM MDT THU MAY 12 2016/ ...FROST ADVISORY IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. * TEMPERATURES...IN THE LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AYD
5 follow-up statements
527 WWUS73 KBIS 130030 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 730 PM CDT THU MAY 12 2016 NDZ001>005-009>013-017-021>023-025-130830- /O.CON.KBIS.FR.Y.0002.160513T0700Z-160513T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...GARRISON... WASHBURN...UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY... GOODRICH...HARVEY...FESSENDEN...CARRINGTON 730 PM CDT THU MAY 12 2016 /630 PM MDT THU MAY 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... * TEMPERATURES...IN THE LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WAA
634 WWUS73 KBIS 130542 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1242 AM CDT FRI MAY 13 2016 NDZ001>005-009>013-017-021>023-025-131345- /O.CON.KBIS.FR.Y.0002.160513T0700Z-160513T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 1242 AM CDT FRI MAY 13 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...IN THE LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CJS
378 WWUS73 KBIS 130859 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 359 AM CDT FRI MAY 13 2016 NDZ001>005-009>013-017-021>023-025-131700- /O.NEW.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/ /O.CON.KBIS.FR.Y.0002.000000T0000Z-160513T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 359 AM CDT FRI MAY 13 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. * TEMPERATURES...IN THE LOWER TO MID 30S THIS MORNING...AND FROM 26 TO 31 DEGREES TONIGHT AND EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO UNHOOK GARDEN HOSES AND DRAIN THEM. && $$ NDZ018>020-031>037-040>048-050-051-131700- /O.NEW.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 359 AM CDT FRI MAY 13 2016 /259 AM MDT FRI MAY 13 2016/ ...FREEZE WARNING IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. * TEMPERATURES...IN THE MID TO UPPER 20S TONIGHT AND EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO UNHOOK GARDEN HOSES AND DRAIN THEM. && $$ CJS
118 WWUS73 KBIS 131147 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 647 AM CDT FRI MAY 13 2016 NDZ001>005-009>013-017-021>023-025-132000- /O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/ /O.CON.KBIS.FR.Y.0002.000000T0000Z-160513T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 647 AM CDT FRI MAY 13 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... * TEMPERATURES...IN THE LOWER TO MID 30S THIS MORNING...AND FROM 26 TO 31 DEGREES TONIGHT AND EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO UNHOOK GARDEN HOSES AND DRAIN THEM. && $$ NDZ018>020-031>037-040>048-050-051-132000- /O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 647 AM CDT FRI MAY 13 2016 /547 AM MDT FRI MAY 13 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY... * TEMPERATURES...IN THE MID TO UPPER 20S TONIGHT AND EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO UNHOOK GARDEN HOSES AND DRAIN THEM. && $$ CJS
485 WWUS73 KBIS 131402 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 902 AM CDT FRI MAY 13 2016 NDZ001>005-009>013-017-021>023-025-132215- /O.EXP.KBIS.FR.Y.0002.000000T0000Z-160513T1400Z/ /O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...GARRISON... WASHBURN...UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY... GOODRICH...HARVEY...FESSENDEN...CARRINGTON 902 AM CDT FRI MAY 13 2016 /802 AM MDT FRI MAY 13 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY... ...FROST ADVISORY HAS EXPIRED... * TEMPERATURES...IN THE LOWER TO MID 30S THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO UNHOOK GARDEN HOSES AND DRAIN THEM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ018>020-031>037-040>048-050-051-132215- /O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...HALLIDAY...BEULAH...HAZEN... CENTER...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...NEW ENGLAND... ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...FORT YATES... SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...GACKLE... LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...ELLENDALE 902 AM CDT FRI MAY 13 2016 /802 AM MDT FRI MAY 13 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY... * TEMPERATURES...IN THE MID TO UPPER 20S TONIGHT AND EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO UNHOOK GARDEN HOSES AND DRAIN THEM. && $$ TWH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 12, 9:38 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, May 12, 9:38 AM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 938 AM CDT THU MAY 12 2016 .UPDATE... Issued at 931 AM CDT Thu May 12 2016 No change other than to blend to observed trends through 14 UTC with no change in forecast thinking in a high confidence scenario in the wake of departing low pressure in Ontario. UPDATE Issued at 629 AM CDT Thu May 12 2016 We adjusted sky cover to reflect the southward expansion of low clouds (stratus) into southwest ND observed on satellite the last several hours with this update. Otherwise, the going forecast was largely on track. We will let the frost advisory over western ND play out until its scheduled 13 UTC (8 AM CDT) expiration time, but only localized areas may have gotten cold enough for frost as cloud cover and winds held temperatures up a bit overnight. In fact, the wind may have prevented much frost formation even in places where temperatures have approached 32 F. && .SHORT TERM...(Today and tonight) Issued at 329 AM CDT Thu May 12 2016 The closed upper level low (with a coincident surface low) had lifted northeast into southern Manitoba...and gusty northwest winds continued bringing cold air into North Dakota. Temperatures were in the mid 30s over the western third of North Dakota where the current frost advisory is valid. Thus the advisory appears to be verifying. This stacked system is forecast to move east into Ontario, and then dumbbell around the Ontario/Manitoba area through the weekend. This will result in a cool cyclonic northwesterly flow across the state. A significant shortwave in the upper flow swings down across North Dakota tonight...merging with a fast-moving shortwave emanating from another closed low that is currently over British Columbia. This will set up a tight baroclinic zone with a strong frontogenetic band setting up across eastern Montana and western/southern North Dakota. This will result in a band of rain showers (mixed with snow showers late tonight) across southern North Dakota. Widespread frost is expected tonight with a reinforcement of cold air pushing south across the state. Freezing temperatures expected across the north may result in a freeze warning needed. Will let the day shift issue frost/freeze headlines so as to not have two separate frost advisories out that might cause confusion to users. .LONG TERM...(Friday through Wednesday) Issued at 329 AM CDT Thu May 12 2016 Main highlight in the long term will be persistent frost advisories or freeze warnings across western and central North Dakota each night and early morning through Sunday morning. Cyclonic northwest flow will keep the region cooler than normal along with periodic chances for showers. Dry Friday through Friday night with cooler air arriving behind the departing upper shortwave from Thursday night. A widespread freeze warning still looks likely Friday night into early Saturday morning. For Saturday night, still looking like a possible freeze warning in the southwest with a frost advisory elsewhere. For Sunday through Thursday, it will be dry Sunday then slight chances for showers return Monday through Wednesday as the upper flow becomes cyclonic through Thursday. Afternoon high temperatures should be in the low to mid 60s during this time period. Overnight lows mainly from the mid 30s to mid 40s...and frost advisories may be needed. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 931 AM CDT Thu May 12 2016 MVFR stratus affecting KISN/KMOT/KJMS/KBIS this morning will slowly lift through the late morning and into the afternoon. VFR conditions are expected at KBIS/KISN by 16-17 UTC, and KMOT/KJMS by 18-20 UTC. Northwest wind gusts of 25-30 kts are expected this morning at KMOT/KJMS/KBIS. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...AYD SHORT TERM...JV LONG TERM...JV AVIATION...AYD
Hazardous weather outlook, May 12, 9:28 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 928 AM CDT THU MAY 12 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131430- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 928 AM CDT THU MAY 12 2016 /828 AM MDT THU MAY 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FROST IS EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD FROST IS EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT AND SATURDAY NIGHT. A FREEZE IS LIKELY FRIDAY NIGHT AND SATURDAY MORNING OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PJA
Nearby
Frost Advisories in North Dakota, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.